Narcan/Naxolone
Education & Distribution

Narcan/Naloxone Education & Distribution

Step 1: Watch the Training Video

Step 2: Take the Training Certification Survey

Step 3: Choose pick-up or delivery by mail

 

Training Video

After watching the training video, please complete the training certification survey below. To receive your kit, please fill out the information at the bottom to pick up a kit or to have one mailed directly to you.

To request replacement kits, complete the Replacement Kit Request form below. To receive your kit, please fill out the information at the bottom to pick up a kit or to have one mailed directly to you.








    Heroin, OxyContin, and Fentanyl are all examples of opioids.
    TrueFalseDon't Know
    Unconsciousness and unresponsiveness are signs of an opioid overdose.
    TrueFalseDon't Know
    Only one dose of Narcan (Naloxone) can be given during an opioid overdose situation.
    TrueFalseDon't Know
    This training informed me how to obtain more Naloxone if my kit is used or expired.
    TrueFalseDon't Know
    As a result of this training, I learned new information and skills.
    TrueFalseDon't Know
    I am confident that I can effectively use the skills I learned today to respond to an overdose and administer Naloxone if needed.
    TrueFalseDon't Know
    Please choose method of delivery:

    Pick up at either location:

    Substance Abuse Council
    34 W Jackson St, Suite 2A
    Battle Creek, MI 49017
    269-326-4040

    Summit Pointe
    175 College St
    Battle Creek, MI 49037
    269-966-1460

    Please enter mailing address:

      Please choose method of delivery:

      Pick up at either location:

      Substance Abuse Council
      34 W Jackson St, Suite 2A
      Battle Creek, MI 49017
      269-326-4040

      Summit Pointe
      175 College St
      Battle Creek, MI 49037
      269-966-1460

      Please enter mailing address:

      Stop an Overdose

      1– Check for an Overdose

      Shout their name, shake their shoulders

      2– Call 9-1-1

      if unresponsive

      3– Give Narcan

      Push pump after tip is in nose. No response? Wait 3 minutes, try again.

      4– Stay Until Help Arrives

      If breathing well, put on side. If not breathing, perform rescue breathing. Stay and wait until help arrives.

       

      What are some signs of an opioid overdose?

      • unconsciousness
      • very small pupils
      • slow or shallow breathing
      • vomiting
      • an inability to speak
      • faint heartbeat
      • limp arms and legs
      • pale skin
      • purple lips and fingernails

      What Is Narcan/Naloxone?

      Narcan/Naloxone is a medication approved by the Food and Drug Administration (FDA) designed to rapidly reverse opioid overdose. It is an opioid antagonist—meaning that it binds to opioid receptors and can reverse and block the effects of other opioids, such as such as heroin, morphine, and oxycodone. Administered when a patient is showing signs of opioid overdose, Naloxone is a temporary treatment and its effects do not last long. Therefore, it is critical to obtain medical intervention as soon as possible after administering/receiving Naloxone.

       

      Narcan/Naloxone Distribution Locations

      Substance Abuse Council
      34 W Jackson St, Suite 2A
      Battle Creek, MI 49017
      269-326-4040
      Summit Pointe
      175 College St
      Battle Creek, MI 49037
      269-966-1460
      In partnership with

      Substance Abuse Council

      Contact Us

      34 West Jackson Street, Suite 2A
      Battle Creek, MI 49017

      269-326-4040

      © Substance Abuse Council    |    Designed by GreenStreet Marketing